# SDR 9514326638

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638US
- Make and model: Boeing 747251B
- Aircraft serial: 23549
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE RIGHT BODY GEAR NR 12 TIRE BLEW.  THE CREW WAS ABLE TO TAXI THE AIRCRAFT TO THE GATE AREA.  FOUND DAMAGE TO THE RIGHT BODY GEAR STRUT DOOR AND STRUCTURE AREA OF THE BODY GEAR.  MAINTENANCE REPLACED NR 11 AND NR 12 MAIN WHEEL ASSEMBLIES AND ANTI-SKID CONTROL VALVE.  REPAIRED DAMAGED STRUCTURE, PERFORMED FUNCTIONAL CHECK AND CHECK WAS NORMAL.
